Vol. 9(1) Jan. 2021, No. 11, pp. 124-130.

ON THE GAUSS kFIBONACCI POLYNOMIALS
Vol. 9(1) Jan. 2021, No. 11, pp. 124-130
MERVE TASTAN, ENGIN OZKAN

 

Abstract

In this paper, we define the new families of Gauss kFibonacci polynomials. We obtain some exciting properties of the families. We give the relationships between the family of the Gauss k Fibonacci polynomials and the known Gauss Fibonacci polynomials. We also deÖne the generalized polynomials for these numbers. We also obtain some interesting properties of the polynomials. Furthermore, we Önd the new generalizations of these families and the polynomials in matrix represen


Full Text (PDF 127 K)